# SDR HEED065783

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Part number: PHISK76205
- Condition: Frayed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET HAD FRAYED WEBBING. REPLACED UNIT.
